# SDR DALA2024031103195

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 57,360 hours, 29,949 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: UNKNOWN
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 DURING LIGHTING STRIKE INSPECTION FOUND LT TAT PROBE DAMAGED. CORRECTIVE ACTION: R&R LT TAT PROBE PER A319 AMM 34-11-18. OK FOR CONT. SERVICE. (0235608)
